# SDR 454A202501303217

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N500EQ
- Make and model: Beech C90
- Aircraft serial: LJ1387
- Aircraft time: 8,121 hours, 8,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Blocked
- Location: Zone 100
- Part time: 8,121 hours, 8,481 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN AFTER 5 MINUTES OF FLIGHT, SIGNIFICANT SMELL. THE SMOKE DID DIMINISH AFTER HEAT WAS TURNED OFF AND AC TURNED ON. CORRECTIVE ACTION: INSPECTED AND CLEANED AREA AROUND HEATER VENTS. PERFORMED GROUND RUNS WITH NO DEFECTS NOTED. UNABLE TO DUPLICATE ANY ISSUES.
